# SDR GAIA01075OP

- Difficulty date: February 23, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Leaking
- Location: Nr 1 Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2507 - GEG-IND - AT 1000 FEET AGL, ENGINE AND WING HEAT OPENED.  ONE MINUTE LATER NR 1 STRUT OVER HEAT LIGHT ILLUMINATED AS A/C CLIMBED THROUGH CLOUDS INTO CLEAR.  ALL ANTI-ICE SYSTEMS CLOSED AND STRUT OVER HEAT LIGHT EXTINGUISHED.  NORMAL CONDITIONS THROUGHOUT REST OF FLIGHT.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN IND.  FOUND SEVERAL LOOSE CLAMPS ON NR 1 ENGINE PYLON AREA.  TIGHTENED ALL CLAMPS AS REQUIRED.  NO LEAK NOTED ON GROUND RUN.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
